# SDR CALA2014062000770

- Difficulty date: June 19, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N26208
- Make and model: Boeing 737824
- Aircraft serial: 30580
- Aircraft time: 44,814 hours, 15,906 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55041
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 947 FLOORBEAM CORRODED UNDERNEATH RT OTBD LAVATORY MOUNT STATION 947.  FLOORBEAM AT RBL 50 HAS BEEN REPAIRED IAW SRM 53-70-51 REPAIR 5.
